# SDR SIMA27310

- Difficulty date: September 13, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7222253720624
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FUSELAGE FRAME AT STA 272 CORRODED.  MAINTENANCE REMOVED CORROSION AND INSTALLED A DOUBLER IAW SAAB STRUCTURAL REPAIR STATEMENT 340SDS000132.  (X)
